# SDR YENA2023020900147

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N986JB
- Make and model: Airbus A321-231
- Aircraft serial: 07907
- Aircraft time: 22,125 hours, 4,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30664709
- Part serial: M16410
- Condition: Failed Insp
- Location: 7501mm
- Part time: 21,023 hours, 4,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#888, LAX-BOS. 'DOOR R1 ESCAPE SLIDE PRESSURE GAUGE IN THE LOWER RED; REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE IAW AMM 25-62-44. OP'S CHECK IS GOOD.
